# SDR SWIA202412101312

- Difficulty date: October 11, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CORRODED FS533, STGR22L - 23L. (MARKED)     (C-CHECK RO 12/8/2024)    REMOVED CORRODED CARGO TIE DOWN BRACKET, AND INSTALLED NEW CARGO TIE DOWN BRACKET (P/N SH670-33390-1) AT FS 533, BETWEEN STGR 22L-23L REF CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-45-00-001-001-A01 AND BOMBARDIER DWG. SH670-33600 REV. AD . COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
